| Model Number |
02.12.0212CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 nov 2024: lot 1902535: (b)(4) items manufactured and released on 06-jun-2019.Expiration date: 2024-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 1 year and 10 months from the primary, the patient came in reporting pain due to a (posterior cruciate ligament) pcl tear and instability, and the cause is unknown.The surgeon revised the poly with a thicker one (from 12 to 17 mm) and the surgery was completed successfully.